i have a rough leathery dry rash on my penis that is flaking. the outer layer of skin keeps dying and flaking off in sections every 1-2 days. it is on the front of the head, and on the top of the shaft. there is no pain, or itching or swelling, or open sores. no history of eczema or other skin condition. i think it may have been prompted by a new bodywash. i have had this for over a week, and it doenst seem to be improving. i have been adding shea butter to it lately. it seems as if the elasticity of the skin is gone, when it is erect it looks tight and when flacid it looks wrinkled. does this sound familiar to anyone?
As the dryness of penis has started appearing after using the body wash, so it can be due to contact dermatitis of the penis. Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.